Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A fixed point theorem for continuous multi-valued transformations


Author: Robert L. Plunkett
Journal: Proc. Amer. Math. Soc. 7 (1956), 160-163
MSC: Primary 54.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0087094-4
MathSciNet review: 0087094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.0X

Retrieve articles in all journals with MSC: 54.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0087094-4
Article copyright: © Copyright 1956 American Mathematical Society